Stability of Functional Equations in RN-Spaces via Fixed Point Methods

  • Yeol Je Cho
  • Themistocles M. Rassias
  • Reza Saadati
Part of the Springer Optimization and Its Applications book series (SOIA, volume 86)


In this chapter, we consider some functional equations and prove their stability via fixed point methods in various random normed spaces.


  1. 66.
    M. Eshaghi Gordji, S. Kaboli-Gharetapeh, C. Park, S. Zolfaghri, Stability of an additive–cubic–quartic functional equation. Adv. Differ. Equ. 2009, 395693 (2009) Google Scholar
  2. 79.
    M. Eshaghi Gordji, Th.M. Rassias, Ternary homomorphisms between unital ternary C -algebras. Proc. Rom. Acad., Ser. A : Math. Phys. Tech. Sci. Inf. Sci. 12, 189–196 (2011) MathSciNetGoogle Scholar
  3. 83.
    G.Z. Eskandani, On the stability of an additive functional equation in quasi-Banach spaces. J. Math. Anal. Appl. 345, 405–409 (2008) MathSciNetzbMATHCrossRefGoogle Scholar
  4. 130.
    C.F.K. Jung, On generalized complete metric spaces. Bull. Am. Math. Soc. 75, 113–116 (1969) zbMATHCrossRefGoogle Scholar
  5. 156.
    W.A.J. Luxemburg, On the convergence of successive approximations in the theory of ordinary differential equations II. Proc. K. Ned. Akad. Wet., Ser. A, Indag. Math. 20, 540–546 (1958) MathSciNetGoogle Scholar
  6. 158.
    B. Margolis, J.B. Diaz, A fixed point theorem of the alternative for contractions on the generalized complete metric space. Bull. Am. Math. Soc. 126, 305–309 (1968) MathSciNetGoogle Scholar
  7. 161.
    D. Miheţ, V. Radu, On the stability of the additive Cauchy functional equation in random normed spaces. J. Math. Anal. Appl. 343, 567–572 (2008) MathSciNetzbMATHCrossRefGoogle Scholar
  8. 162.
    D. Miheţ, The probabilistic stability for a functional equation in a single variable. Acta Math. Hung. doi: 10.1007/s10474-008-8101-y
  9. 163.
    D. Miheţ, The fixed point method for fuzzy stability of the Jensen functional equation. Fuzzy Sets Syst. doi: 10.1016/j.fss.2008.06.014
  10. 167.
    A.K. Mirmostafaee, M.S. Moslehian, Fuzzy approximately cubic mappings. Inf. Sci. 178, 3791–3798 (2008) MathSciNetzbMATHCrossRefGoogle Scholar
  11. 241.
    B. Schweizer, A. Sklar, Probabilistic Metric Spaces (Elsevier, North Holland, 1983) zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  • Yeol Je Cho
    • 1
  • Themistocles M. Rassias
    • 2
  • Reza Saadati
    • 3
  1. 1.College of Education, Department of Mathematics EducationGyeongsang National UniversityChinjuRepublic of South Korea
  2. 2.Department of MathematicsNational Technical University of AthensAthensGreece
  3. 3.Department of MathematicsIran University of Science and TechnologyBehshahrIran

Personalised recommendations